# SDR DALA12007183127

- Difficulty date: September 2, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N327NB
- Make and model: Airbus A319-114
- Aircraft serial: 1501
- Aircraft time: 31,153 hours, 16,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Utility Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY AREA FLOOR SUPPORT  -Y1292 BETWEEN FR 67 AND FR 68 HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00 & FOUND TO BE OUT OF LIMITS.   REMOVED FLOOR SUPPORT BEAM IAW SRM 51-42-11.  NEW FLOOR SUPPORT LOCATED, AND DRILLED IAW SRM 51-44-11.  INSTALLED NEW FLOOR SUPPORT IAW SRM 51-42-11.
